# SDR AALA20161010005

- Difficulty date: October 8, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 9,501 hours, 3,376 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ETY2132507
- Part serial: B3210
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE BURST ON LANDING. FLIGHT CREW REPORTED NOT BEING ABLE TO AVOID A WATER FILLED HOLE IN RUNWAY. REMOVED AND REPLACE #2 TIRE IAW AMM 32-45-11.  AIRCRAFT WAS GROUNDED.
